*Product(s) shown only. Superdrug may sell other products at different prices. Price checked on 22nd November 2021.
*Product(s) shown only. Boots may sell other products at different prices. Price checked on 22nd November 2021.
*Product(s) shown only. Sainsbury’s may sell other products at different prices. Price checked on 22nd November 2021.
Day Capsule and Night Capsule
– Around the clock relief for headaches, sore throat, fevers, body aches and pains
– Contains active ingredients to make you feel better in a speedy fashion
Round the clock day & night relief
Phenylephrine hydrochloride 6.1mg – Action – Decongestant – Relief of… Nasal congestion
Caffeine 25 mg – Action – Mild stimulant – Relief of… Lethargy, sluggishness and fatigue
Each Night capsule contains:
Ingredients Paracetamol 500mg – Action – Analgesic – Relief of… Headache, sore throat, fever, lethargy, body aches and pains
Ingredients Phenylephrine hydrochloride 6.1 mg – Action Decongestant – Relief of… Nasal congestion
This Night Capsule does not contain any ingredients to make you drowsy.
Warnings or Restrictions
DO NOT EXCEED THE STATED DOSE KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Consult your pharmacist or doctor if: you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Each Day Capsule Contains: Paracetamol 500Mg, Phenylephrine Hydrochloride 6.1 Mg, Caffeine 25 Mg,Each Night Capsule Contains: Paracetamol 500Mg, Phenylephrine Hydrochloride 6.1 Mg
All your favourite brands, for the whole family, delivered when you want them, straight to your door.
Never miss a deal, special offer or exciting news again! Sign up to our newsletter and we will keep you up-to-date with all our latest offers.
Copyright 2021. Registered Office, 9 Western Ave, Matrix Park, Leyland, Lancashire PR7 7NB | Registered in England and Wales 1764610
Strictly Necessary Cookie should be enabled at all times so that we can save your preferences for cookie settings.
If you disable this cookie, we will not be able to save your preferences. This means that every time you visit this website you will need to enable or disable cookies again.